American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49R50) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Jochen Denzler. Existence and regularity for a curvature dependent variational problem. Trans. Amer. Math. Soc. 367 (2015) 3829-3845.
Abstract, references, and article information   
View Article: PDF

[2] Lotfi Hermi. Two new Weyl-type bounds for the Dirichlet Laplacian. Trans. Amer. Math. Soc. 360 (2008) 1539-1558. MR 2357704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Marston Morse and Walter Leighton. Singular quadratic functionals . Trans. Amer. Math. Soc. 40 (1936) 252-286. MR 1501873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1